# SDR QXEA2009112401004

- Difficulty date: November 20, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 6,106 hours, 6,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT OIL ODOR WITH BLEEDS ON IN FLIGHT. COMPLIED WITH OPS TEST OF THE ECS TEMP CONTROL FUNCTIONS WITH ENGINES RUNNING IAW AMM TASK 21-61-00-710-803. OPS TEST GOOD.  NO OIL ODOR NOTED.  ACFT IS OKAY FOR CONTINUED SERVICE.  NO PARTS REPLACED.
